# SDR FDEA201112225415

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51312
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ON SEAT TRACK CROWN AT BS 420 -430, RBL 45.5.  R & R IAW SRM 51-40-02, REV 104. REPAIR IS CLASSIFIED AS MAJOR.
